Change search
ReferencesLink to record
Permanent link

Direct link
Probabilities of hitting a convex hull
Blåeldsvägen 12B, Sturefors, Sweden.
Linköping University, Department of Mathematics, Mathematical Statistics . Linköping University, The Institute of Technology.
2014 (English)In: Comptes rendus. Mathematique, ISSN 1631-073X, Vol. 352, no 11, 935-940 p.Article in journal (Refereed) Published
Abstract [en]

In this note, we consider the non-negative least-square method with a random matrix. This problem has connections with the probability that the origin is not in the convex hull of many random points. As related problems, suitable estimates are obtained as well on the probability that a small ball does not hit the convex hull.

Place, publisher, year, edition, pages
Elsevier Masson , 2014. Vol. 352, no 11, 935-940 p.
National Category
URN: urn:nbn:se:liu:diva-112620DOI: 10.1016/j.crma.2014.08.015ISI: 000344130600014OAI: diva2:769573
Available from: 2014-12-08 Created: 2014-12-05 Last updated: 2014-12-16

Open Access in DiVA

fulltext(418 kB)112 downloads
File information
File name FULLTEXT01.pdfFile size 418 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Yang, Xiangfeng
By organisation
Mathematical Statistics The Institute of Technology
In the same journal
Comptes rendus. Mathematique

Search outside of DiVA

GoogleGoogle Scholar
Total: 112 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 104 hits
ReferencesLink to record
Permanent link

Direct link